Show simple item record

dc.contributor.authorBarja Yáñez, Miguel Ángel
dc.contributor.authorNaranjo, J. C.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2007-05-11T17:13:26Z
dc.date.available2007-05-11T17:13:26Z
dc.date.created1997
dc.date.issued1997
dc.identifier.citationBarja Yáñez, Miguel Ángel; Naranjo, J. C. “Extension of maps defined on many fibres”. Collectanea Mathematica, 1998, vol.49, núm. 2-3, p. 227-238. ISSN 0010-0757.
dc.identifier.urihttp://hdl.handle.net/2117/984
dc.description.abstractLet S be a fibred surface. We prove that the existence of morphisms from non countably many fibres to curves implies, up to base change, the existence of a rational map from S to another surface fibred over the same base reflecting the properties of the original morphisms. Under some conditions of unicity base change is not needed and one recovers exactly the initial maps.
dc.format.extent12 p.
dc.language.isoeng
dc.subject.lcshGeometry, Algebraic
dc.subject.lcshCurves
dc.subject.otherfibres
dc.titleExtension of maps defined on many fibres
dc.typeArticle
dc.subject.lemacCicles
dc.subject.lemacCorbes
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::14 Algebraic geometry::14H Curves
dc.subject.amsClassificació AMS::14 Algebraic geometry::14C Cycles and subschemes
dc.rights.accessOpen Access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder